Acne Community
Abilify and Acne
About This Community:

This patient support community is for discussions relating to acne and foods, scars, adult acne, blackheads, rosacea, and pimples.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Abilify and Acne

Do you think that it is possible for there to be a connection between taking abilfy and the worstening of acne?
Blank
Avatar_m_tn
Ablify does cause acne, its the lesser of the side effects but it has been proven to cause acne.

Anxiety, headaches, and insomnia are among the common side effects reported with Abilify. Side effects that are not as common include hemorrhoids, gas, and ACNE. Certain side effects are more serious and should be reported to your healthcare provider. These can include feelings of restlessness or jitteriness, high blood pressure, or abnormal muscle movements.


3 Comments Post a Comment
Blank
Avatar_m_tn
Ablify does cause acne, its the lesser of the side effects but it has been proven to cause acne.

Anxiety, headaches, and insomnia are among the common side effects reported with Abilify. Side effects that are not as common include hemorrhoids, gas, and ACNE. Certain side effects are more serious and should be reported to your healthcare provider. These can include feelings of restlessness or jitteriness, high blood pressure, or abnormal muscle movements.


Blank
Avatar_n_tn
Thank you for your response. It has been helpful.
Blank
Avatar_f_tn
Been taking Abilify for about 3 weeks now. Have notice uncontrolled grunting, acne,severed I gesture issues along with major constipation and weight gain. I am coming off of this. Thanks ALL for informative inputs
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Acne Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank